# SDR DALA2023080306279

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 57,120 hours, 40,393 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INBD LH FLAP FIXED VANE, BTW XRS 162 TO 166 AT LH WING. SUMMARY OF NRC 00104: INBD LH FLAP FIXED VANE, BTW XRS 162 TO 166 AT LH WING, WAS REPAIRED PER B717-200 SRM 57-53-01-2R-1 REPAIR 1. (LP #2897695)
